Advice : I’ve upped my dose in... - Mental Health Sup...

Mental Health Support
24,084 members14,271 posts

Advice

Hootieann
Hootieann
3 Replies

I’ve upped my dose in Fluoxetine from 10mg to 20mg. I was taking 10mg for 2 months then doctor upped my dose to 20mg. I feel like I’m starting from scratch again...Increased Anxiety, nausea, insomnia, pins and needles. Do you think it’s my body getting adjusted to the new mg dose? It’s been 2 long weeks of the new dose...should I give it the full 8-12 weeks again?

Thanks in advance for reply’s.

3 Replies
oldestnewest
jaxstad

I had a dose increase myself, also felt like I was starting again. Been pushing on with it thou. Same increase from 10-20mg. Citalopram. Anxiety has definitely been the biggest stand out, but if you remember it’s only science you can control the panic.

1 like
Reply
borderriever

Allow A further three or four weeks to allow your body to get used to the increased dose.

Generally when you have become used to the original dose the time period may not be that long however we are all different and we have to allow for that

Be patient and try and stick it out

BOB

1 like
Reply
At1012

Is Prozac the only medication you take? I would ask your doctor to go back to 10mg especially if that was helping you more.

Reply

You may also like...